... nodd off when i get tyred during the day which i believe is a normal side effect, and i shut my eyes but i dont feel like im getting sleep. Especially at night, i wake up every hour or 2, and i feel like im just awake all night. Is this normal?? And if so is there any point in which ill actually get quality sleep like i use to? (maybe after bein on the subx for a little while) If anyone whos been on subx knows the answer to this, please let me know if theres hope for rest
I might add that you can take your Suboxone in one dose in the am and avoid the insomnia at night. My doctor recommends being on the Suboxone at least 3 to 6 months to heal the brain receptors and curb the cravings. You might want to get into some addiction's counseling as well. It will teach you how to deal with the tempation to use once you are off the Suboxone and how to combat the cravings.
Subs can take a couple of weeks to adjust to. And you could try just taking 4 mgs in the am and it should hold you until the next day. Believe me, as long as you have some subs in you, it is highly unlikely you will go back into withdrawal. It may take up to 3 more days for you to feel any change. You may. Be able to get to sleep tho. I was over rx'ed a dose of 12 mgs at first, hope you get some sleep soon.patti
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2009 • 3 answers
Posted 23 Oct 2010 • 5 answers
Posted 16 Jan 2011 • 2 answers
Posted 5 Feb 2011 • 4 answers
Posted 10 Oct 2011 • 7 answers